# SDR SWAA2020042331350

- Difficulty date: March 12, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RIGHT HAND Z ANGLE HAS SEVERAL AREAS OF CORROSION AT NUTPLATES STA. 500 TO 500A / REMOVED AND EVALUATED CORROSION ON FWD CARGO AFT SHIELD STA 500-500A. ORIGINAL MATERIAL THICKNESS .032' LOSS OF .012' WITH .020' REMAINING BLEND FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1. REMOVED AND REPLACED -31 SHIELD STA 492-500A PER SRM 51-40-02-0G-0 AND DWG 143A0080 REV P/N
